# SDR SWAA2024071511109

- Difficulty date: July 10, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 30,232 hours, 14,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON G1 GALLEY IS WORN<[01] REMOVED AND REPLACED G1 GALLEY EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01-960-802-NG STEPS 3E(1(A2)) AND 3E(2(G2)) OP CHECK GOOD A-TAG; WN31349;[02] VERIFIED ITEM 1  AUDIT C/W
